# SDR MALA060427

- Difficulty date: June 9, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 20,702 hours, 22,596 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 7255401514
- Part serial: 0228
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SUSTAINED HAIL DAMAGE AT 62 INCHES UP FROM BOTTOM AND 22 INCHES FWD OF TRAILING EDGE ON LT SIDE, 57.5 INCHES FROM BOTTOM AND 24 INCHES FWD OF TRAILING EDGE ON LT SIDE, 31 INCHES UP FROM BOTTOM AND 21 INCHES FWD OF TRAILING EDGE ON LT SIDE, 17 INCHES UP FROM BOTTOM AND 16.5 INCHES FROM TRAILING EDGE ON RT SIDE.  ALL DAMAGE REPAIRED IAW EOS51031.
